Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from vertigo and peripheral neuropathy in legs and hands. Could these be due to black mold?

I have been having really bad symptoms of Vertigo and periphial neuropathy in my feet legs and hands! I am NOT a diabetic and the Drs. do not know why I have this I am of small frame and in good shape as my husband and I have worked out together for years! I do not hardly drink alcohol and I have never smoked! Recently my husband has had bblood clots in his right leg out of the blue! Could any of these things be caused from black mold that may be in our home? Thanks so much for getting back to me asap!
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM!

Black mold can not cause these.
Vertigo can be due to vestibular neuronitis (inner ear nerve affection).
Please consult a good physician and an ENT to evaluate the vertigo in detail.
Uncommonly, posterior (Hind) brain circulation insufficiency can cause vertigo.
Hope you do not have low BP.
Check low vitamin B12 levels.
Take care and please keep me informed of your progress.
Good Luck!
I hope to have answered your query satisfactorily.
Thank you!
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor